# SDR USAA2009052291263

- Difficulty date: May 19, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - NR 19T22053007/009 - LEVEL 2 EXFOLIATION CORROSION ON TOP OF FLOORBEAM AT BS365.25 BETWEEN RBL24 TO RBL45.5. REPAIRED FLOORBEAM AT BS365.25 BETWEEN RBL24 TO RBL45.5 IAW US AIRWAYS TYPICAL REPAIR 53-15-01.
